BROWSE

Related Scientist

Researcher

순수물리이론 연구단
순수물리이론 연구단
more info

Geometric Monte Carlo and black Janus geometries

Cited 1 time in webofscience Cited 0 time in scopus
102 Viewed 24 Downloaded
Title
Geometric Monte Carlo and black Janus geometries
Author(s)
Dongsu Bak; Chanju Kim; Kyung Kiu Kim; Hyunsoo Min; Jeong-Pil Song
Publication Date
2017-04
Journal
PHYSICS LETTERS B, v.767, no., pp.341 - 346
Publisher
ELSEVIER SCIENCE BV
Abstract
We describe an application of the Monte Carlo method to the Janus deformation of the black brane background. We present numerical results for three and five dimensional black Janus geometries with planar and spherical interfaces. In particular, we argue that the 5D geometry with a spherical interface has an application in understanding the finite temperature bag-like QCD model via the AdS/CFT correspondence. The accuracy and convergence of the algorithm are evaluated with respect to the grid spacing. The systematic errors of the method are determined using an exact solution of 3D black Janus. This numerical approach for solving linear problems is unaffected initial guess of a trial solution and can handle an arbitrary geometry under various boundary conditions in the presence of source fields. © 2017 The Authors. Published by Elsevier B.V. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/). Funded by SCOAP3.
URI
http://pr.ibs.re.kr/handle/8788114/3722
DOI
10.1016/j.physletb.2017.02.026
ISSN
0370-2693
Appears in Collections:
Center for Fundamental Theory(순수물리이론 연구단) > Journal Papers (저널논문)
Files in This Item:
PhysicsLettersB767.341.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse